# SDR DALA2017051804005

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT AREA FOUND AT RIGHT STABILIZER UPPER REAR SPAR AFT BARREL NUT HOLE.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ERA 531273-14AD, REV A.
